Radicals of some semigroup algebras

Dales, H.G. and Strauss, Dona E. and Zelenyuk, Yevhen and Zelenyuk, Yulia (2013) Radicals of some semigroup algebras. Semigroup Forum, 87 (1). pp. 80-96. ISSN 1432-2137

Full text not available from this repository.

Abstract

In this paper we seek to determine the Jacobson radical of certain algebras based on semigroups, and in particular on the semigroups (βS,□), where S is a cancellative, countable, abelian semigroup and βS is its Stone–Čech semigroup compactification. In particular, we wish to determine the radical of ℓ  1(βℕ).

Item Type:
Journal Article
Journal or Publication Title:
Semigroup Forum
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
64455
Deposited By:
Deposited On:
13 May 2013 08:07
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:28